Adapting Functional Programs to Higher-Order Logic

Owens, Scott and Slind, Konrad (2008) Adapting Functional Programs to Higher-Order Logic. Higher-Order and Symbolic Computation, 21 (4). pp. 377-409. ISSN 1388-3690. (doi:https://doi.org/10.1007/s10990-008-9038-0) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s10990-008-9038-0
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science) > QA 76 Software, computer programming,
Divisions: Faculties > Sciences > School of Computing > Programming Languages and Systems Group
Depositing User: Scott Owens
Date Deposited: 15 Nov 2013 18:12 UTC
Last Modified: 26 Nov 2013 14:19 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/31908 (The current URI for this page, for reference purposes)
  • Depositors only (login required):